# SDR CALA2018032601014

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 10,207 hours, 907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L4 DOOR ADVISORY FOR NOT FULLY CLOSED, LATCHED, OR LOCKED. L4 DOOR WILL NOT ARM IAW AMM 25-66-01.  DISARMED THE SLIDE SYS AND REMOVED THE BUSTLE AND INSPECTED THE  GIRT BAR.  OPENED DOOR AND FOUND DEBRIS IN FWD GIRT HOOK. REMOVED DEBRIS AND CYCLE SLIDE ARM HANDLE. OPS CHECKED NORMAL.  SECURED THE BUSTLE AND ARMED THE SLIDE SYSTEM.
